# SDR DALA2021031701510

- Difficulty date: March 15, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 62,939 hours, 23,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7555810) DURING INSPECTION FOUND EMERGENCY EXIT EXTERIOR LIGHTS INOPERATIVE AT RIGHT WING AFT AND RIGHT SIDE JUST AFT OF WING. INSTALLED NEW FUSE. RIGHT EXTERIOR LIGHTS L548 AND L7 OK.
